Authors: Hajja, Mowaffaq
Bullen, Peter
Matkowski, Janusz
Neuman, Edward
Simić, Slavko 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Means and their inequalities
Journal: International Journal of Mathematics and Mathematical Sciences
Volume: 2013
Issue Date: 19-Aug-2013
ISSN: 0161-1712
DOI: 10.1155/2013/698906
Publisher: Hindawi

Show full item record

SCOPUSTM   
Citations

4
checked on Feb 22, 2024

Page view(s)

27
checked on Feb 21, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.